# SDR SWAA2025102114280

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED NUT ON ASSIST HANDLE FWD ENTRY DOORWAY LINNING CUTOUT AT FWD GALLEY AREA (2EA).  REPLACED NUT ON ASSIST HANDLE FWD ENTRY DOORWAY LINNING CUTOUT AT FWD GALLEY AREA (2EA) IAW BOEING SOPM 20-50-01 REV. NO39;[03] REPLACED NUT ON ASSIST HANDLE FWD ENTRY DOORWAY LINNING CUTOUT AT FWD GALLEY AREA (2EA) IAW SOPM 20-50-01 REV. NO39
